i have been on ortho tri cyclen lo pills for about three months and always just skip the inactive pills so that i do not get my period. i had unprotected sex last week and the day after, i started lightly spotting/had brown discharge but it has just gradually gotten heavier with more blood and has not stopped yet. i usually always take it around the same time but there are a few days where i am a few hours late taking it. the latest i have been would be 6 hours. i only take active pills so i am not sure why i should be bleeding this much since usually it only lasts a couple of days and is a lot lighter. also, is taking the pill 6 hours late going to make it ineffective? thanks!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Aug 2012 • 1 answer
Birth Control Pills - On 4th day of ortho tri-cyclen, spotting from period still,and had unprotected
Posted 19 Feb 2015 • 1 answer
Posted 12 Mar 2015 • 1 answer
Posted 24 Apr 2015 • 1 answer
Had unprotected sex the first day of my period but did not take my birth control the same time ever?
Posted 28 Oct 2015 • 0 answers